# SDR AALA202501279832

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 34,918 hours, 15,005 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT FL390, N1 AROUND 89%. REVERSE VIDEO INDICATION APPEARED ON L OIL QUANTITY. AFTER ABOUT 5 MIN, THE L OIL PRESSURE BEGAN FLUCTUATING +/- 7PSI. ENGINE NUMBER 1 UPPER DISPLAY BRIEFLY DISPLAYED FLASHING AMBER INDICATIONS; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PNS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
